# SDR C77A20131203002

- Difficulty date: December 3, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N620CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 15,756 hours, 9,001 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bushing
- Condition: Migrated
- Location: Nlg Actuator
- Part time: 15,756 hours, 9,001 cycles
- Component: Landing Gear
- Component part number: 17070405405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RETRACT ACTUATOR LOWER BOLT INBD BUSHING, PN MFI037H7B026, IS MIGRATED.  REPLACED NLG RETRACT ACTUATOR FITTING BUSHINGS ON WO 738328-714 IAW ED-LLI-10-0008 & EO E17X-3200-007 REV IR WO 885344, NLG PN 170-70405-405, SN 00253, TAT 15775.52 & TAC 9001.
